British Heart Foundation
5,336 members3,409 posts

More news... you couldn't make this up

So the recovery continues slowly and not as well as I'd hoped but I do believe my existing issues from the Ciprofloxacin adverse reaction are making it worse. Then a week ago I went to the GP because I'd found a lump in the left side of my chest. Of course I was a little anxious and after the GP examined it I was referred to the cancer clinic for tests. I went Monday and the initial diagnosis after an ultrasound is that it's likely a lymph node... but it's not the usual shape and texture etc so they took 2 biopsy samples leaving a nice big bruise and soreness. I now have a 2 week wait for the results.

On top of that I already had an appointment booked for yesterday with my gp to discuss my last blood tests and my stomach pains I've had since May which I had assumed were related to my CAD. Turns out part of the reason I'm feeling so off colour is because I'm currently anemic and my Iron levels are low. The gp is now referring me to have a camera down my throat to look for bleeding! I did ask if the CABG could be a cause and she thought unlikely but I've since read many accounts of anemia being common after bypass surgery. My previous Iron test was April and it was all ok so it's either related to the stomach issues or CABG I'd think... plus is it connected with the lymph node issue? More waiting.. more medical tests.. all I want is to recover from the heart surgery not keep adding more issues.

6 Replies
oldestnewest

Aww, sorry to here things have been a pain for you. At least they are investigating now, that is a possitive ha.

I am the same, one tjing after the other & family don't help with putting all kinds of stress & pressure on me.

I just want to feel totally well for a change & family to back off.

I hope things work out for you soon, hugs Jo :)

1 like
Reply

Yup.. had medical issues going on for 4.5 years or more now... just get tired and fed up with the constant visits to gp, hospitals etc.. I get the odd moments where things seem to be a better only to get knocked back again. I'm so tired and disconnected at the moment, maybe the anemia is having a big effect on my general wellbeing... I really hope in the months ahead I can look back on this and think, that's over with finally.

Reply

Yep, tgat is just how I am feeling at the moment. Really fedup with the knock backs.

Always trying to be possitive but circumstances seem to get in the way.

Sorry to hear you feel the same & I wish you well ☺

1 like
Reply

I'm sorry to hear you're having even more problems mate. You really are having a tough time of it! I hope things start to improve for you soon

1 like
Reply

You really aren't having the best of times are you. Anemia will make you feel tired and lethargic, I had similar issues post op and had a few blood transfusions to help out. I have everything crossed, even my eyes, that this is the final issue for you good luck

1 like
Reply

I also have anemia post op. My stomach upsets where actually caused by Aspirin.

1 like
Reply

You may also like...